# SDR 07FDEA05075

- Difficulty date: December 18, 2007
- Submitted: December 20, 2007
- Operation: Air carrier
- Aircraft: N393FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46627
- Aircraft time: 83,647 hours, 30,535 cycles
- System (JASC): 2612 · Fire Detection
- Part: Handle
- Condition: Inoperative
- Location: Nr 1 Fire
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING 'C' CHK TEST FLIGHT OF ALL A/C SYSTEMS AND FUNCTION CHECKS, NR 1 FIRE HANDLE WOULD NOT OPERATE.  SEQ 18 WORK ORDER 39794 PDIS 393, 26-10  0005670  17DEC07.  NR 1 ENG FIRE HANDLE WOULD NOT MOVE.  SUSPECT MOISTURE AT ALTITUDE.  REPLACED NR 1 ENGINE FUEL SHUTOFF VALVE IAW MM 28-22-05-2.  INSPECTED NR 1 ENG EMERGENCY SHUTDOWN SYS IAW MM 20-21-00-0.  CLEANED AND LUBED NR 1 ENG LEADING EDGE HYD AND FUEL CABLES.  REPLACED GROMMETS IAW MM 20-21-00-0.  OPS CHECK PERFORMED IAW MM 28-22-05-2.  CLOSED PANELS IAW MM 20-00-00.
